Please wait a minute...

Frontiers of Mathematics in China

Front. Math. China    2017, Vol. 12 Issue (4) : 769-785     DOI: 10.1007/s11464-017-0640-5
RESEARCH ARTICLE |
Riccati equations and Toeplitz-Berezin type symbols on Dirichlet space of unit ball
Jianjun CHEN1,4, Xiaofeng WANG2(), Jin XIA2, Guangfu CAO3
1. School of Mathematics and Statistics, Zhaoqing University, Zhaoqing 526061, China
2. School of Mathematics and Information Science and Key Laboratory of Mathematics and Interdisciplinary Sciences of the Guangdong Higher Education Institute, Guangzhou University, Guangzhou 510006, China
3. College of Mathematics and Informatics, South China Agricultural University, Guangzhou 510642, China
4. School of Mathematics and Computational Science, Sun Yat-sen University, Guangzhou 510275, China
Download: PDF(192 KB)  
Export: BibTeX | EndNote | Reference Manager | ProCite | RefWorks
Abstract

The present paper mainly gives some applications of Berezin type symbols on the Dirichlet space of unit ball. We study the solvability of some Riccati operator equations of the form XAX+ XBCX= Drelated to harmonic Toeplitz operators on the Dirichlet space. Especially, the invariant subspaces of Toeplitz operators are also considered.

Keywords Riccati equation      Toeplitz operator      Dirichlet space      unit ball     
Corresponding Authors: Xiaofeng WANG   
Issue Date: 06 July 2017
 Cite this article:   
Jianjun CHEN,Xiaofeng WANG,Jin XIA, et al. Riccati equations and Toeplitz-Berezin type symbols on Dirichlet space of unit ball[J]. Front. Math. China, 2017, 12(4): 769-785.
 URL:  
http://journal.hep.com.cn/fmc/EN/10.1007/s11464-017-0640-5
http://journal.hep.com.cn/fmc/EN/Y2017/V12/I4/769
Service
E-mail this article
E-mail Alert
RSS
Articles by authors
Jianjun CHEN
Xiaofeng WANG
Jin XIA
Guangfu CAO
1 BergerC A, CoburnL A, ZhuK H. Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus. Amer J Math, 1988, 110(5): 921–953
doi: 10.2307/2374698
2 CaoG F. Toeplitz operators on Dirichlet spaces. Chinese J Contemp Math, 2000, 21(3): 283–298 (in Chinese)
3 CaoG F, ZhuL T. The compactness of Toeplitz operators on Dirichlet spaces. Acta Math Sinica (Chin Ser), 2001, 44(2): 241–248 (in Chinese)
4 GürdalM, SöhretF. Some results for Toeplitz operators on the Bergman space. Appl Math Comput, 2011, 218(3): 789–793
doi: 10.1016/j.amc.2011.01.069
5 KaraevM T. On the Riccati equations. Monatsh Math, 2008, 155(2): 161–166
doi: 10.1007/s00605-008-0542-4
6 KaraevM T, GürdalM. On the Berezin symbols and Toeplitz operators. Extracta Math, 2010, 25(1): 83–102
7 LiS X, HuJ Y. Compact operators on Bergman spaces of the unit ball. Acta Math Sinica(Chin Ser), 2004, 47(5): 837–844 (in Chinese)
8 LuY F, SunS H. Toeplitz operators on Dirichlet spaces. Acta Math Sin (Engl Ser), 2001, 17(4): 643–648
doi: 10.1007/s101140100111
9 NordgrenE, RosenthalP. Boundary values of Berezin symbols. Oper Theory Adv Appl, 1994, 73: 362–368
doi: 10.1007/978-3-0348-8522-5_14
10 WangX F, XiaJ, CaoG F. Some properties of Toeplitz operators on Dirichlet space with respect to Berezin type transform. Sci Sin (Math), 2012, 42(11): 1159–1170
doi: 10.1360/012011-679
Viewed
Full text


Abstract

Cited

  Shared   
  Discussed